Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A diagrammatic approach to categorification of quantum groups II


Authors: Mikhail Khovanov and Aaron D. Lauda
Journal: Trans. Amer. Math. Soc. 363 (2011), 2685-2700
MSC (2000): Primary 81R50; Secondary 16S99
Published electronically: November 16, 2010
MathSciNet review: 2763732
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We categorify one-half of the quantum group associated to an arbitrary Cartan datum.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 81R50, 16S99

Retrieve articles in all journals with MSC (2000): 81R50, 16S99


Additional Information

Mikhail Khovanov
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027
Email: khovanov@math.columbia.edu

Aaron D. Lauda
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027
Email: lauda@math.columbia.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-05210-9
PII: S 0002-9947(2010)05210-9
Keywords: Categorification, quantum groups, Grothendieck ring, canonical basis
Received by editor(s): June 6, 2009
Received by editor(s) in revised form: September 9, 2009
Published electronically: November 16, 2010
Additional Notes: The first author was fully supported by the IAS and the NSF grants DMS–0635607 and DMS-0706924 while working on this paper
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.